IMPORTANT INFORMATION FOR DISH SUBSCRIBERS – SERVICE INTERRUPTION – CLICK HERE

FDA warns against Henna tattoos

This is an archived article and the information in the article may be outdated. Please look at the time stamp on the story to see when it was last updated.

The Food and Drug Administration is warning the public about certain types of temporary Henna tattoos.

The ink in question, which being sold as Henna ink, is often simply cheap black hair dye.

The coal-tar based dye contains p-phenylenediamine (PPD), an ingredient that can cause dangerous skin reactions including: redness, blisters, lesions, loss of pigmentation, and even permanent scarring.

PPD is currently banned from use in cosmetics that are applied to the skin.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

2 comments